We only sell to the USA
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex
Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex

Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count Unisex

Equate

Regular price $25.09

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 300 Count



Product Details

gender: Unisex
Brand: Equate
UPC: 681131354318
EAN: 0681131354318
MPN: Does not apply

  • gender: Unisex

Get the pain relief you need with Equate Ibuprofen Softgels. Take one tablet every four hours to six hours when you need relief from minor pain of arthritis, headache, muscle pain, toothache, backache, and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 300 softgels at 200 milligrams of Ibuprofen in each capsule. Keep it in your medicine cabinet, car, or your desk at work, so you can have it within reach whenever you need. Pick up Equate Ibuprofen Softgels today to get the relief you deserve.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Ibuprofen Softgels, 200 mg, 300 Count:Relief from pain caused by minor pain of arthritis, headache, muscle pain, toothache, backache, menstrual pain, pain and fever of the common coldActive Ingredient: Ibuprofen 200 mgFor ages 12 years or over300 softgels per bottleCompares to Advil® Liqui-Gels® minis active ingredient

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout